Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A degenerate problem of Bolza


Author: Frank Faulkner
Journal: Proc. Amer. Math. Soc. 6 (1955), 847-854
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073860-7
MathSciNet review: 0073860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gilbert A. Bliss, Lectures on the Calculus of Variations, University of Chicago Press, Chicago, Ill., 1946. MR 0017881
  • [2] B. Baule, Die Mathematik des Naturforschers und Ingenieurs, vol. 5, Variationsrechnung, Zurich, 1947.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073860-7
Article copyright: © Copyright 1955 American Mathematical Society